# SDR CAL960030

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1015
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STR 27L CORRODED IN AFT CARGO COMPARTMENT AT BS 1015.  THE CORRODED SECTION OF STRINGER WAS REMOVED IAW SRM 51-30-2.  A STRINGER REPAIR AND HAT SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-3 AND SRM 51-30-2.  (X)
